MathSciNet Relay Station
MathSciNet bibliographic data
MR295149 47F05 (35P25)
Schulenberger, John R.; Wilcox, Calvin H. Completeness of the wave operators for scattering problems of classical physics. Bull. Amer. Math. Soc. 77 (1971), 777–782.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement